# SDR USAA2012062100002

- Difficulty date: June 19, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 37,213 hours, 10,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY FLOOR LIGHTING STRIP NEAR ROW 2 DISMOUNTED FROM TRACK ON BOTH SIDES OF AISLE.  RE-SECURED EMERGENCY FLOOR LIGHTING AS REQUIRED.
